# SDR REXA2020030400279

- Difficulty date: February 17, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS BTW FS=379.00 / FS=699.40 AND STGR 15LH (CPAX) (SM) (TCI:53-20-217).                       
"
"SUMMARY: ON NRC. 00201 CORROSION LEVEL 2. SIDE SEAT RAILS BTW FS=379.00 / FS=699.40 AND STGR 15LH WERE REPLACED PER CRJ/900 AMM 53-00-49 (CONFIG 12)                                                              
"
